# SDR USAA2014081200008

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 5,988 hours, 2,556 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3153130PT1
- Part serial: 5243
- Condition: Vibration
- Location: Nlg
- Part time: 15,481 hours, 6,139 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL SEVERE VIBRATION ON TAKEOFF.  REPLACED LT NOSE WHEEL ASSEMBLY IAW AMM 32-41-12-000-001A & 32-41-12-400-001A.
